International Journal of Rotating Machinery

International Journal of Rotating Machinery / 2004 / Article

Open Access

Volume 10 |Article ID 915780 | https://doi.org/10.1155/S1023621X04000168

D. Demailly, F. Thouverez, L. Jézéquel, "Unbalance Responses of Rotor/Stator Systems with Nonlinear Bearings by the Time Finite Element Method", International Journal of Rotating Machinery, vol. 10, Article ID 915780, 8 pages, 2004. https://doi.org/10.1155/S1023621X04000168

Unbalance Responses of Rotor/Stator Systems with Nonlinear Bearings by the Time Finite Element Method

Abstract

Since the early 1970s, major works in rotordynamics were oriented toward the calculation of critical speeds and unbalance responses. The current trend is to take into account many kinds of non-linearities in order to obtain more realistic predictions. The use of algorithms based on nonlinear methods is therefore needed. This article first describes the time finite element method. The method is then applied to nonlinear rotor/stator systems where bearings present a radial clearance.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views81
Downloads532
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.